
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3026
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Kumar, Chanchal | - |
dc.date.accessioned | 2020-12-11T06:20:33Z | - |
dc.date.available | 2020-12-11T06:20:33Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Journal of the Ramanujan Mathematical Society, 28(1), pp. 1-18. | en_US |
dc.identifier.uri | http://www.mathjournals.org/jrms/2013-028-001/2013-028-001-001.html | - |
dc.identifier.uri | http://hdl.handle.net/123456789/3026 | - |
dc.description | Only IISERM authors are available in the record. | - |
dc.description.abstract | A Permutohedron supports the cellular resolution minimally resolving the associated Permutohedron ideal. The aim of this paper is to study multipermutohedron ideals and obtain combinatorial formula for their multigraded Betti numbers. | en_US |
dc.language.iso | en | en_US |
dc.publisher | American Mathematical Society | en_US |
dc.subject | Permutohedron supports | en_US |
dc.subject | Cellular resolution | en_US |
dc.subject | Multigraded Betti numbers | en_US |
dc.title | Multigraded Betti numbers of multipermutohedron ideals | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.